Panadol Multisymptom

Panadol Multisymptom contains a powerful combination of clinically proven ingredients to fight the bothersome cold & flu symptoms, including dry cough.

Panadol Multisymtom

Overview

What does it relieve?

Fast and effective relief of cold an flu symptoms as:

 
  • Fever
  • Headache
  • Body aches
  • Sore throat
  • Dry cough
  • Nasal Congestion
  • Runny nose

What's the format?

Pharmaceutical form:
Tablets.

Presentations:

  • Box with 16 tablets / 8 sachets with 2 tablets each.
  • Box with 100 tablets / 50 sachets with 2 tablets each.

What are its features?

Fast and effective relief of cold and flu symptoms, including dry cough

What are the ingredients?

Each tablet contains:

  • Acetaminophen 500 mg
  • Phenylephrine Hydrochloride 5 mg
  • Chlorpheniramine Maleate 2 mg
  • Dextromethorphan Hydrobromide 15 mg
  • Excipients q.e.

How to use

Place tablet(s) in mouth and swallow with water.

Dosage

Age

Dose

How often

Adults (12 years and older)

2 tablets

Every 6 hours (Do not exceed 8 tablets in a 24-hour period.)

Children (under 12 years old)

Not recommended

 

Do not administer more than 4 times in a day the recommended dose, or more than 5 consecutive days. Minimum dosing interval: 6 hours. Do not exceed the stated dose or frequency of dosing. Should not be used with other products containing acetaminophen, decongestants, antihistamines and cough and cold preparations.

Always read the label.

Further Information

For warnings, precautions, interactions with other medication and adverse effects always read the label.

Do not exceed the recommended dose. In case of accidental overdose seek medical advice immediately because of the risk of liver and renal failure. Keep out of the reach and sight of children. Use only if the strip is intact. Store below 30°C. Oral Use

PM-JM-PAN-20-00011

Related Products

Related Articles